# SDR USAA2014063000012

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 45,964 hours, 16,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY LENS IS MISSING AT ROW 11 LT.  REPLACED EMER LIGHT LENS AT ROW 11 LT.
